# SDR QXEA2010101900655

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 8,840 hours, 9,662 cycles
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 613001001
- Part serial: 0209
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE GEAR DOOR ON FLOOR WILL NOT OPEN FULLY.  FERRIED FOR REPAIRS.  REPLACED THE SECONDARY MLG SELECTOR VALVE IAW AMM TASK 29-21-06-000-801 AND 29-21-06-400-801. OPS TEST OF THE ALTERNATE EXTENSION SYS. GOOD. OK FOR CONTINUED SERVICE. DOOR OPENS FULLY. RETURNED TO SERVICE.
